How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10643
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

What kind or doctor can I talk to to help me with issues regarding

Customer Question

What kind or doctor can I talk to to help me with issues regarding sex and orgasims? Since having breast cancer a year ago and taking Femera and Effexor for hot flashes I have not been able to have an orgasims. My Gyn is no help. And neither is my oncologist. Do you have any suggestions?
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.
*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello I believe I may be able to help you with your concern. Since your OB/GYN and your oncologist is of no help, than it would be best to discuss this matter with a psychiatrist since this is primarily a medical issue. I do want to let you know that Effexor has a significantly high rate of causing sexual dysfunction so that can be a possibility for your lack of orgasms. A switch to another antidepressant like Wellbutrin or Mirtazapine may help with this or even adding a dopamine agonist medication can increase libido and the ability to have an orgasm. So I would highly recommend discussing this matter with a psychiatrist and having your antidepressant changed to see if that will make a difference for you.
My goal is to provide you with excellent service, so if you ever have any further questions or concerns please do not hesitate to contact me at anytime. If I answered your question satisfactorily I would very much appreciate if you could rate my performance in helping you so that I can get credit for this question. Thank you very much

Related Mental Health Questions